Publicaciones 2013--2015

     

Durante la acreditación de nuestro Postgrado desde mediado del 2011, nuestros docentes han realizados diversas labores de investigación y han publicados sus resultados en importantes revistas de gran prestigio internacional y que aparecen en importantes indices o bases de datos como lo son la "Mathematical Review" y la "Zentralblatt". A continuación enumeramos las publicaciones de nuestros Docentes que aparecen en la "MathSciNet" en el periodo 2013 -- 2015.

Álgebra de Clifford

  1. Ariza, E.; Bolívar, Y.; Mármol, L.; Vanegas, J. Interior Lp-estimates for functions in Clifford type algebras. Adv. Appl. Clifford Algebr. 25 (2015), no. 2, 271–282.
  2. Bolívar, Y.; Lezama, L.; Mármol, L. G.; Vanegas, J. Associated spaces in Clifford analysis. Adv. Appl. Clifford Algebr. 25 (2015), no. 3, 539–551.
  3. Bolívar, Y. M.; Vanegas, C. J. Initial value problems in Clifford-type analysis. Complex Var. Elliptic Equ. 58 (2013), no. 4, 557--569.

Análisis Complejo

  1. Ramos Fernández, J. C. Bounded superposition operators between weighted Banach spaces of analytic functions. Appl. Math. Comput. 219 (2013), no. 10, 4942–4949.

Análisis Funcional

  1. Carpintero, C.; Rosas, E.; Rodriguez, J.; Muñoz, D.; Alcalá, K. Spectral properties and restrictions of bounded linear operators. Ann. Funct. Anal. 6 (2015), no. 2, 173–183.
  2. Castillo, R.; Chaparro, H.; Ramos Fernández, J.C. Orlicz-Lorentz spaces and their composition operators. Proyecciones 34 (2015), no. 1, 85–105. 
  3. Castillo, R.; Vallejo Narvaez, F.; Ramos Fernández, J.C. Multiplication and composition operators on weak Lp spaces. Bull. Malays. Math. Sci. Soc. 38 (2015), no. 3, 927–973. 
  4. Castillo, R.; Marrero-Rodríguez, C.; Ramos-Fernández, J.C. On a criterion for continuity and compactness of composition operators on the weighted Bloch space. Mediterr. J. Math. 12 (2015), no. 3, 1047–1058.
  5. Malavé-Ramírez, M. T.; Ramos-Fernández, J. C. The associated weight and the essential norm of weighted composition operators. Banach J. Math. Anal. 9 (2015), no. 1, 144–158.
  6. Carpintero, C.; Muñoz, D.; Rosas, E.; Sanabria, J.; García, O.; Weyl Type Theorems and Restrictions. Mediterr. J. Math. 11 (2014), no. 4, 1215–1228.
  7. García, O.; Carpintero, C.; Rosas, E.; Sanabria, J. Semi B-Fredholm and semi B-Weyl spectrum under perturbations. Bol. Soc. Mat. Mex. (3) 20 (2014), no. 1, 39–47.
  8. García, O.; Carpintero, C.; Rosas, E.; Sanabria, J. Property (gR) under nilpotent commuting perturbation. Mat. Vesnik 66 (2014), no. 2, 140–147.
  9. González, M.; Pello, J.; Salas-Brown, M. Perturbation classes of semi-Fredholm operators in Banach lattices. J. Math. Anal. Appl. 420 (2014), no. 1, 792–800.
  10. Ramos-Fernández, J. C. A new essential norm estimate of composition operators from α-Bloch spaces into μ-Bloch spaces. Internat. J. Math. 24 (2013), no. 14, 1350104, 7 pp.
  11. García Ortiz, A. J.; Ramos-Fernández, J. C. Composition operators from logarithmic Bloch spaces to Bloch-type spaces. Georgian Math. J. 20 (2013), no. 4, 671–686.
  12. Castillo, R. E.; Ramos-Fernández, J. C.; Rojas, E. M. A new essential norm estimate of composition operators from weighted Bloch space into μ-Bloch spaces. J. Funct. Spaces Appl. 2013, Art. ID 817278, 5 pp.
  13. Castillo, R. E.; Clahane, D. D.; Farías López, J. F.; Ramos Fernández, J. C. Composition operators from logarithmic Bloch spaces to weighted Bloch spaces. Appl. Math. Comput. 219 (2013), no. 12, 6692–6706.
  14. Malavé Ramírez, M. T.; Ramos Fernández, J. C. On a criterion for continuity and compactness of composition operators acting on $\alpha$-Bloch spaces. C. R. Math. Acad. Sci. Paris 351 (2013), no. 1-2, 23–26.
  15. Carpintero, C.; García, O.; Muñoz, D.; Rosas, E.; Sanabria, J. Weyl type theorems for restrictions of bounded linear operators. Extracta Math. 28 (2013), no. 1, 127–139.

Análisis Real

  1. Castillo, R. E.; Rafeiro, H.; Trousselot, E. Space of functions with some generalization of bounded variation in the sense of de La Vallée Poussin. J. Funct. Spaces 2015, Art. ID 605380, 9 pp. 
  2. Castillo, R. E.; Rafeiro, H.; Trousselot, E. Nemytskii operator on generalized bounded variation space. Rev. Integr. Temas Mat. 32 (2014), no. 1, 71–90.
  3. Castillo, R. E.; Rafeiro, H.; Trousselot, E. A generalization for the Riesz p-variation. Rev. Colombiana Mat. 48 (2014), no. 2, 165–190.
  4. Castillo, R. E.; Rafeiro, H.; Trousselot, E. Embeddings on spaces of generalized bounded variation. Rev. Colombiana Mat. 48 (2014), no. 1, 97–109.
  5. Castillo, R. E.; Ramos Fernández, J. C.; Trousselot, E. Hardy-type spaces and its dual. Proyecciones 33 (2014), no. 1, 43–59.
  6. Castillo, R. E.; Ramos Fernández, J. C. Nonlinear Kato class and unique continuation of eigenfunctions for p-Laplacian operator. J. Funct. Spaces Appl. 2013, Art. ID 512050, 7 pp.
  7. Castillo, R. E.; Merentes, N.; Trousselot, E. The Nemytskii operator on bounded φ-variation in the mean spaces. Proyecciones 32 (2013), no. 2, 119–142.

Ecuaciones Diferenciales

  1. Valera, M.; Romero, S.; Lara, T.; Marrero, C. On the dynamics of a SIRS model. Math. Æterna 4 (2014), no. 3-4, 297–306.

Probabilidad 

  1. Fajardo, J. A. Particular performance between the fuzzy set and adaptive kernel estimators of the density function. Int. J. Math. Stat. 15 (2014), no. 2, 53–60.
  2. Fajardo, J. A. A criterion for the fuzzy set estimation of the density function. Braz. J. Probab. Stat. 28 (2014), no. 3, 301–312.  

Teoría de Grafos

  1. Anselmi, A.; Márquez, H.; Salazar, J.; Villarroel, F. Computation of the k-baricentric Olson constant in ⨁mi=1Z2. (Spanish) Lect. Mat. 36 (2015), no. 1, 5–14. 
  2. Alcalá, Y.; Brito, D.; Marín, L. The Hamiltonicity of balanced bipartite graphs involving balanced independent set. Int. Math. Forum 8 (2013), no. 25-28, 1353–1358.

Topología

  1. Carpintero, C.; Rajesh, N.; Rosas, E.; Saranyasri, S. Somewhat ω-continuous functions. Sarajevo J. Math.11(23) (2015), no. 1, 131–137.
  2. Carpintero, C.; Rajesh, N.; Rosas, E.; Saranyasri, S. Upper and lower (δ,ω)-continuous multifunctions. Afr. Mat. 26 (2015), no. 3-4, 399–405.
  3. Sanabria, J.; Acosta, E.; Rosas, E.; Carpintero, C. Continuity via ∧sI-open sets. Cubo 17 (2015), no. 1, 75–84.
  4. Carpintero, C.; Rajesh, N.; Rosas, E. Separation axioms on enlargements of generalized topologies. Rev. Integr. Temas Mat. 32 (2014), no. 1, 19–26.  
  5. Carpintero, C.; Muñoz, A.; Pacheco, J.; Rosas, E. Some remarks on semi open sets with respect to an ideal. Eur. J. Pure Appl. Math. 7 (2014), no. 4, 437–441.  
  6. Carpintero, C.; Rajesh, N.; Rosas, E.; Saranyasri, S. On upper and lower ω-irresolute multifunctions. Cubo 16 (2014), no. 3, 1–10.
  7. Carpintero, C.; Rajesn, N.; Rosas, E.; Saranyasri, S. On upper and lower contra-ω-continuous multifunctions. Novi Sad J. Math. 44 (2014), no. 1, 143–151.
  8. Carpintero, C.; Rosas, E.; Salas Brown, M. Characterization of generalized γ-closed sets. Acta Univ. Apulensis Math. Inform. No. 38 (2014), 119–130.
  9. Carpintero, C.; Rosas, E.; Salas-Brown, M.; Blanco, I.; Polo, M. Remarks on notions of μ∗-open sets. Creat. Math. Inform. 23 (2014), no. 1, 51–55.
  10. Carpintero, C.; Rajesh, N.; Rosas, E.; Saranyasri, S. On slightly omega continuous multifunctions. Punjab Univ. J. Math. (Lahore) 46 (2014), 51–57.
  11. Carpintero, C.; Rajesh, N.; Rosas, E.; Saranyasri, S. On upper and lower faintly ω-continuous multifunctions. Bol. Mat. 21 (2014), no. 1, 1–8.
  12. Carpintero, C.; Rosas, E.; Hussain, S.; Sanabria, J.; Salas-Brown, M.; Carvajal, D. A unified theory of generalized forms of continuous and open functions with applications. Kochi J. Math. 9 (2014), 109–120.
  13. Carpintero, C.; Rajesh, N.; Rosas, E.; Saranyasri, S. On upper and lower almost contra-ω-continuous multifunctions. Ital. J. Pure Appl. Math. No. 32 (2014), 445–460.
  14. Dhanya, V.; Krishnaprakash, S.; Rosas, E. On (b,μY)-continuous functions. Sci. Stud. Res. Ser. Math. Inform. 24 (2014), no. 1, 17–26.
  15. Hussain, S.; Rosas, E. On γ-s-Urysohn closed and γ-s-regular closed spaces. Ital. J. Pure Appl. Math. No. 32 (2014), 49–56.
  16. Carpintero, C.; Rajesh, N.; Rosas, E.; Saranyasri, S. Properties of almost ω-continuous functions. J. Adv. Stud. Topol. 4 (2013), no. 3, 29–38.
  17. Carpintero, C.; Rajesh, N.; Rosas, E. On [γ,γ′]-preopen sets. Demonstratio Math. 46 (2013), no. 3, 617–629.
  18. Carpintero, C.; Rosas, E.; Salas-Brown, M.; Sanabria, J.; Vásquez, L. Generalization of ω-closed sets via operators and ideals. Sarajevo J. Math. 9(22) (2013), no. 2, 293–301.
  19. Carpintero, C.; Rosas, E.; Salas-Brown, M.; Vásquez, L. ωI,γ-continuous functions and weakly ωI,γ-continuous functions. Sarajevo J. Math. 9(22) (2013), no. 2, 303–315.
  20. Carpintero, C.; Rajesh, N.; Rosas, E. Properties of (γ,γ′)-semiopen sets. Ital. J. Pure Appl. Math. No. 31 (2013), 219–226.
  21. Carpintero, C.; Rajesh, N.; Rosas, E. Operation via-regular open sets. Ital. J. Pure Appl. Math. No. 31 (2013), 227–238.
  22. Carpintero, C.; Rajesh, N.; Rosas, E.; Saranyasri, Sanya Properties of faintly ω-continuous functions. Bol. Mat. 20 (2013), no. 2, 135–143.
  23. Carpintero, C.; Rajesh, N.; Rosas, E. New separation axioms in m-spaces. Math. Pannon. 24 (2013), no. 1, 109–124.
  24. Carpintero, C.; Rajesh, N.; Rosas, E.; Saranyasri, S. Some properties of upper/lower ω-continuous multifunctions. Sci. Stud. Res. Ser. Math. Inform. 23 (2013), no. 2, 35–55.
  25. Hussain, S.; Rosas, E. Properties of γ-semi-regular-open sets and γ-s-closed spaces. Fasc. Math. No. 50 (2013), 67–76.
  26. Sanabria, J.; Rosas, E.; Carpintero, C. On regularity and normality via ideal minimal generalized closed sets. J. Adv. Res. Pure Math. 5 (2013), no. 2, 46–58.
  27. Sanabria, J.; Rosas, E.; Carpintero, C. On ΛsI-sets and the related notions in ideal topological spaces. Math. Slovaca 63 (2013), no. 6, 1403–1411.
  28. Şengül, U.; Rosas, E. Weakly contra almost (mX,mY)-continuous functions. J. Adv. Res. Pure Math. 5 (2013), no. 1, 54–64.
Joomla templates by Joomlashine